Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Bounds for the spectral radius of a matrix

Authors: N. A. Derzko and A. M. Pfeffer
Journal: Math. Comp. 19 (1965), 62-67
MSC: Primary 15.55
MathSciNet review: 0171792
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15.55

Retrieve articles in all journals with MSC: 15.55

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society